# SDR GLBA20061028

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 23,054 hours, 27,721 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 156-164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE ABOVE AIRSTAIR DOOR FROM STA. 156-164 AND BL 10L TO BL18 APPROXIMATLEY .2500 INCH DEEP. MAINTENANCE REPAIRED DAMAGED FRAME AT F.S. 163.975 I.A.W. BEECH 1900D E.O. 07-UE254-02. REPAIR AREA APPROXIMATELY 17" LONG. RII C/W PER GLA TASKCARD 8.2.1.
